Boundedness and continuity of solutions for stochastic differential inclusions on infinite dimensional space
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 807-816
Published online December 1, 2007
Yong Sik Yun and Sang Uk Ryu
Cheju National University, Cheju National University
Abstract : For the stochastic differential inclusion on infinite dimensional space of the form $dX_t\in \sigma(X_t)dW_t + b(X_t)dt,$ where $\sigma, b$ are set-valued maps, $W$ is an infinite dimensional Hilbert space valued $Q$-Wiener process, we prove the boundedness and continuity of solutions under the assumption that $\sigma$ and $b$ are closed convex set-valued satisfying the Lipschitz property using approximation.
Keywords : stochastic differential inclusion, Wiener process
MSC numbers : 60D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd